# SDR AU980477

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A112
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 595104815
- Condition: Cracked
- Location: Engine
- Component: 60510021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT FOOT CRACKED.
